43yr old Taking bio-identical (from compounding pharmacy) Progestorone-200mg day1->15 400mg days 15->28. Also DHEA 50MG daily.
My period is over a week late . Do I continue taking 400mg of progesterone until period starts ? 100%Not pregnant -delay is most likely due to a lot of antibiotics and hospital stay. But do I just continue the 400mg till it starts ? Concerned about over medicating.
There is a type of birth control that is "progesterone only". These often cause patients to NEVER have a period, unless they stop the drug (skip a depo-proverb shot, etc.). It appears the high dose of progesterone is inhibiting you from having a withdrawal bleed (a period starts 1-3 days after progesterone levels drop).
You should call the office of the doctor who prescribed these hormones and ask, "Should I stop the progesterone so I could have a withdrawal bleed?". Dose adjustments appear to be necessary, and it is best that someone who has a doctor-patient relationship with you helps you figure out a better regimen.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.